MathSciNet Relay Station
MathSciNet bibliographic data
MR380443 46L10
Sakai, Shôichirô On automorphism groups of ${\rm II}\sb{1}$-factors. Tôhoku Math. J. (2) 26 (1974), 423–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement